MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEJACK EXPANSION KIT 4.2MM; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEJACK EXPANSION KIT 4.2MM; CEMENT, BONE, VERTEBROPLASTY
Model Number 0909200042
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an l1 kyphoplasty utilizing spinejack, the cannula would not detach from spinejack prior to injecting cement.The physician used additional instrumentation to detach the implant.Height restoration was achieved, the procedure was completed successfully without a clinically-significant delay, and no additional medical intervention or adverse consequences have been reported.

Brand Name
SPINEJACK EXPANSION KIT 4.2MM
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17124171
Report Number3015967359-2023-01295
Device Sequence Number6523717
Product Code NDN
UDI-Device Identifier03760253800488
UDI-Public03760253800488
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0909200042
Device Catalogue Number0909200042
Device Lot Number16703-110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0909-100-042 PREP KIT, LOT NUMBER 16147-100
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown